Diarrhea On The HCG Diet

Home / Blog / Diarrhea On The HCG Diet
Get Started


What is the HCG diet? What should I know before I try it?

It is a diet that encourages weight loss and loss of appetite through the HCG hormone (human chorionic gonadotropin). This diet is supposed to encourage fast weight loss. Some customers report losing 1-2 pounds a day. This is also the hormone present during the early stages of pregnancy. In 1954, a British doctor proposed this idea to help women lose weight. You live on 500 calories a day while taking injections of the HCG hormone.

Diarrhea On The HCG Diet

The theories about the diet

There are a lot of theories about this diet. Some say that you can lose weight, but it happens in a very extreme way. Others disagree. A lot of people say the weight loss is due to a reduction in calories. They say it has nothing to do with the HCG hormone. Everyone has their own feelings on the diet. It depends on who you talk to.

FYI: A lot of people have called this diet illegal and fraudulent.

What are some of the side-effects of the diet?

The side-effects can range from headaches to fatigue and depression. It depends on who you talk to. You can also have pain where you felt the injection.

I Am Experiencing Diarrhea On the HCG Diet. What Should I Do?

It is not a common side-effect, but it does happen. You are going to need to spend some time in the bathroom. You will also need a lot of toilet paper. What most customers usually see is constipation. However, both can happen.

What is Phentermine? I have heard some people are using it on the diet.

Phentermine is a drug that your doctor needs to prescribe for you. It has been known to be used by people on the HCG diet. It is (supposedly)there to help regulate the body, including hormones and protein levels. You need to consult with your doctor before you start this diet. You also need to consult with your doctor before you use the drug.

I am not using Phentermine. However, I am still experiencing diarrhea. What do I do?

There might be a simple explanation for this. Your body might be detoxing. A lot of people have diarrhea when their body flushes the toxins out. Sometimes that takes a little while to do. It depends on how many toxins your body has inside, but it should go away on its own. Talk to your doctor if it does not. Something else might be wrong.

Bottom Line

Talk to your doctor about any discomfort or irregularities. That is why he is there.

Leave a Reply

Your email address will not be published.